Results 1 to 12 of 12
Like Tree1Likes
  • 1 Post By yeahbuddy289

Thread: Increased penis sensitivity

  1. #1
    yeahbuddy289's Avatar
    yeahbuddy289 is offline Knowledgeable Member
    Join Date
    Oct 2010
    Location
    USA
    Posts
    1,777

    Increased penis sensitivity

    I know this may seem odd but the head of my penis has been extremely sensitive lately. Getting a blow job is almost like torture, the sensitivity just makes it uncomfortable. I donít know if any of you get this but itís like the ultra sensitivity you get after you ejaculate.

    Iím thinking itís somehow related to my cycle but Iím really not sure. I have been on 750mg of test e and 400mg of deca per week. I am taking 10mg of Tamox daily because deca makes my nipples sensitive/sore. Other than that I am not using an AI or caber. I am using hcg 500iu 2x a week as well.

    I have dropped the deca completely and lowered my testosterone to 250mg per week because of not being able to train at the gym. Hopefully this helps. Anyone have any other ideas as to what is causing this or what I can do to help it?

  2. #2
    Quester's Avatar
    Quester is offline Knowledgeable Member
    Join Date
    Feb 2013
    Location
    In the Bluegrass
    Posts
    2,309

  3. #3
    Quester's Avatar
    Quester is offline Knowledgeable Member
    Join Date
    Feb 2013
    Location
    In the Bluegrass
    Posts
    2,309
    IDK but I don't think what you describe is hormonal.

  4. #4
    Quester's Avatar
    Quester is offline Knowledgeable Member
    Join Date
    Feb 2013
    Location
    In the Bluegrass
    Posts
    2,309
    ...I mean, I don't think it is AAS related.

  5. #5
    tlaloc is offline New Member
    Join Date
    Sep 2012
    Posts
    42
    Are you taking any ED pills like Viagra or Cialis? I think one of them has been reported to increase penile sensitivity.

  6. #6
    Join Date
    Oct 2019
    Posts
    556
    I only ever had genital numbness, and it was when I took 200mg EOD of Tren A. I was fine at 150mg, but at 200mg I got numbness and anorgasmia.

    I can't say I've experienced what you describe.

  7. #7
    yeahbuddy289's Avatar
    yeahbuddy289 is offline Knowledgeable Member
    Join Date
    Oct 2010
    Location
    USA
    Posts
    1,777
    I am taking cialis here and there but,
    I have been using that for years and never experienced this. I thought maybe it was aas related because my nipples are starting to get sensitive as well... even though your nips and penis are two completely different animals... just odd that it seemed to happen at the same time. Thought maybe it could be due to elevated prolactin or something? I can tell you it sucks though because I really don’t want to have sex at all because of it.

  8. #8
    magic32's Avatar
    magic32 is offline AR-Elite Hall of Famer
    Join Date
    Aug 2005
    Location
    Omnipresent
    Posts
    6,264
    Interesting condition. Similar hypersensitivity is often described in the days prior to the first Herpes outbreak in the genital region. Cross those fingers.

    I've never heard of increased/debilitating penile sensitivity, at least not due to the use of androgens or any other medication, but multiple compounds and individual uniqueness/sensitivities to them can be quite varied. If it doesn't resolve post-cycle, which I expect it will, you should certainly seek medical advice.

    However, in the interim by all means benefit from the silver lining. With the potential for sex and the male preoccupation of sexual thoughts off the table, it frees you up to self actualize. Read a good DIY book, tackle some household projects, work on the car, go to Rosetta Stone and learn a foreign language.

    Look up the Seinfeld episode, 'The Abstinence' in which George, due to no sex becomes a genius...

    ...silver lining!!!
    Master Pai Mei of the White Lotus Clan



    My motto: SAFETY & RESPECT (for drugs and others).

    I AM NOT A SOURCE, I DO NOT GIVE OUT SOURCES, OR PROVIDE SOURCE CHECKS.
    I DO NOT SUPPORT ANY UGL's OR ANY ORGANIZATION DEALING WITH THE DISTRIBUTION OF ILLEGAL NARCOTICS/SUBSTANCES!


    Difference between Drugs & Poisons
    http://forums.steroid.com/showthread.php?t=317700


    Half-lives explained
    http://forums.steroid.com/showthread...inal+half+life


    DNP like Chemotherapy, can be a useful poison, but both are still POISONS
    http://forums.steroid.com/showthread.php?t=306144


    BE CAREFUL!

  9. #9
    Join Date
    Oct 2019
    Posts
    556
    Quote Originally Posted by yeahbuddy289 View Post
    I thought maybe it was aas related because my nipples are starting to get sensitive as well...

    With these two things happening at the same time, I'd be 99% certain that there's something rotating around your body in your blood causing this. First four guesses:

    (1) Estradiol (E2) is too high
    (2) Estrone (E1) is too high
    (3) Estriol (E3) is too high
    (4) Testosterone is too low (causing the ratio of estrogen to testosterone to be too tilted toward estrogen)
    (5) Testosterone is too high (and it's being converted to estrogen in your body so you have excess estrogen)
    (6) Prolactin is too high


    With your nipples being sensitive, No. 6 would seem likely, however I've only ever found high prolactin to cause genital numbness. I think very high estrogen can cause nipple sensitivity in males too.

    I would take an Aromatase Inhibitor (AI) such as Anastrozole or Exemestane to bring down estrogen, and I would take Cabergoline to bring down prolactin. If you don't have access to either of those 3 drugs, then as a last resort I'd take Clomiphene and Tamoxifen to try lessen the effects of high estrogen.

    By the way if you totally reduce your estrogen to near zero with an AI then you'll have new mysterious problems. Males need a little estrogen too.

    By the way I'm not an endocrinologist nor a doctor. I'm not even a nurse. If things get unbearable then go see a general practitioner and ask to be forwarded to an endocrinologist. Or just stop taking drugs to make your muscles bigger and stronger.

  10. #10
    yeahbuddy289's Avatar
    yeahbuddy289 is offline Knowledgeable Member
    Join Date
    Oct 2010
    Location
    USA
    Posts
    1,777
    Thanks for the replies guys!!

    Magic I’ve been sleeping with the same woman for the past 10 years haha so my penis hasn’t been anywhere questionable lol I would probably have to rule out the possibility of an STD lol.

    I have adex and caber on hand. I use to take an AI and caber (when needed) but I have since ditched the AI because of the benefits of higher estrogen brought to my attention from gearheaded.

    In my state I can’t get my own blood work but I have had labs done many times for HRT/TRT and my prolactin has been high at times while only on a trt dose or using just Clomid. Maybe I will start some caber and see what happens... although I have dropped the deca as of last week and I am now just cruising on 250mg of test a week until the gyms reopen.

    Maybe I will just ride it out and see if it goes away with deca removed from the equation.
    Quester likes this.

  11. #11
    JohnnyBreeze's Avatar
    JohnnyBreeze is online now Junior Member
    Join Date
    Jun 2019
    Location
    Louisiana
    Posts
    107
    This happened to me when I first started TRT a few months ago. I think for me though it was because I had hard on’s non stop in the beginning and it was rubbing on everything, Especially my jeans and my sheets (I’m a side/stomach sleeper).

  12. #12
    Poysfxom's Avatar
    Poysfxom is offline Junior Member
    Join Date
    Jan 2020
    Location
    Washington Coast
    Posts
    86

    B6

    Quote Originally Posted by Fluidic Cameron View Post
    With these two things happening at the same time, I'd be 99% certain that there's something rotating around your body in your blood causing this. First four guesses:

    (1) Estradiol (E2) is too high
    (2) Estrone (E1) is too high
    (3) Estriol (E3) is too high
    (4) Testosterone is too low (causing the ratio of estrogen to testosterone to be too tilted toward estrogen)
    (5) Testosterone is too high (and it's being converted to estrogen in your body so you have excess estrogen)
    (6) Prolactin is too high


    With your nipples being sensitive, No. 6 would seem likely, however I've only ever found high prolactin to cause genital numbness. I think very high estrogen can cause nipple sensitivity in males too.

    I would take an Aromatase Inhibitor (AI) such as Anastrozole or Exemestane to bring down estrogen, and I would take Cabergoline to bring down prolactin. If you don't have access to either of those 3 drugs, then as a last resort I'd take Clomiphene and Tamoxifen to try lessen the effects of high estrogen.

    By the way if you totally reduce your estrogen to near zero with an AI then you'll have new mysterious problems. Males need a little estrogen too.

    By the way I'm not an endocrinologist nor a doctor. I'm not even a nurse. If things get unbearable then go see a general practitioner and ask to be forwarded to an endocrinologist. Or just stop taking drugs to make your muscles bigger and stronger.
    B6 is supposed to work like caber.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •